Skip to Content

What are the drug interactions between trazodone and levaquin?

Responses (2)

Anonymous 3 Sep 2013

Hello,

Interactions between your selected drugs

trazodone ↔ levofloxacin
Applies to: trazodone, Levaquin (levofloxacin)
Talk to your doctor before using traZODone together with levofloxacin. Combining these medications can increase the risk of an irregular heart rhythm that may be serious. Your doctor may be able to prescribe alternatives that do not interact, or you may need a dose adjustment or special monitoring by your doctor to safely use both medications. You should seek immediate medical attention if you develop sudden dizziness, lightheadedness, fainting, shortness of breath, or fast or pounding heartbeats during treatment with these medications, whether together or alone. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.

Switch to professional interaction data

Other drugs that your selected drugs interact with

trazodone interacts with more than 400 other drugs.
Levaquin (levofloxacin) interacts with more than 300 other drugs.

Interactions between your selected drugs and food

No results found - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.

https://www.drugs.com/interactions-check.php?drug_list=2228-0,1457-861

Take care,

masso.-

suebayou 4 Sep 2013

Thank-you so much for your quick answer. I've decided not to take the levaquin after reading the patient info included with my prescription. I have a significant atrial fibrillation issue, and this med does not seem worth the risk. Whatever happened to good old penicillin, anyway?

Anonymous 4 Sep 2013

You are welcome.

Be well,

masso.-

krissylou52 12 May 2015

I take trazadone klonepin visteral now I take leviquin. Is this safe? I only take one leviquin a day

kaismama 4 Sep 2013

I'm so glad you checked on it before you took it. Levaquin can cause tendon rupture too. Call your dr and get something else. Don't let him change to cipro either, its in the same family as levaquin.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions